作 者:R. S. Kulkarni
出 处:International Journal of Mathematics and Mathematical Sciences. 1978 ;1(1):137-140.doi:10.1155/S0161171278000174
出 版 社:Hindawi Publishing Corporation
文 章 ID:27737044
作 者:R. S. Kulkarni
出 处:Proceedings of the National Academy of Sciences. 1972 ;69(9):2675-2676.doi:10.1073/pnas.69.9.2675
出 版 社:The National Academy of Sciences of the United States of America
文 章 ID:75318430
作 者:R. S. Kulkarni
出 处:International Journal of Mathematics and Mathematical Sciences. 1978 ;1.doi:10.1155/S0161171278000174
出 版 社:Hindawi Publishing Corporation
文 章 ID:79868130
作 者:N. P. Jajoo ;K. S. Brahma ;A.D. Bhokare 等
出 处:International Journal of Innovative Research in Science, Engineering and Technology. 2018 ;7(5):5940-5947.doi:10.15680/IJIRSET.2018.0705171
出 版 社:S&S Publications
文 章 ID:243724450
作 者:N. P. Jajoo ;R. S. Kulkarni ;N. R. Ambekar 等
出 处:International Journal of Innovative Research in Science, Engineering and Technology. 2018 ;7(5):5948-5951.doi:10.15680/IJIRSET.2018.0705172
出 版 社:S&S Publications
文 章 ID:243724451
作 者:R. S. Kulkarni
出 处:Proceedings of the National Academy of Sciences. 1975 ;72(11):4210-4210.doi:10.1073/pnas.72.11.4210
出 版 社:The National Academy of Sciences of the United States of America
文 章 ID:200593317